Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pins and needles effect with headache and dizziness. Had taken treatment for vitamin b12 deficiency leading to its rise. What else could it be?

hi, I got vtamin b12 deficiency ( 20) because of which I got pins and needles effect (randomly) and I have started with mythecobol 3 shots and I my neurologist changed to vitcofol 5 shots (alternative day). I finished the course 3 days back. I am still feeling pins and needles slightly . I am also feeling pain in head and dizziness . I have taken vitamin b12 test which came to ( 2000). I am not sure what else I have to do. Please advise.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. as you are describing it might be a vitB12 by origin
but it is psychological by maintenence. So besides treat ment you have to
follow some recomendations as try to be diverted from the tensions. by extra
curicular activities as reading music yoga meditation etc.
Besides i advise you to follow some diet recomendations as take more of curd
and bland foods. Avoid taking spices chillies etc. I hope you are satisfied with my
reply. thank you.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor